# SDR ASAA2014081308834

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,704 hours, 8,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START THE "ZONE TEMP" AFT CABIN LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHED WHEN MASTER CAUTION SYS WAS RESET.  ACFT GROUNDED.
